# SDR SWAA2022030326231

- Difficulty date: February 10, 2019
- Submitted: March 3, 2022
- Operation: Air carrier
- Aircraft: N279WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32532
- Aircraft time: 41,169 hours, 24,567 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 156A812325
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** AFT CARGO DOORWAY; LWR THRESHOLD SUBWEB; BS 794 TO BS 847; RBL 22; WL 156 / CORROSION ON WEB P/N 156A8123-25 WAS FOUND TO BE OUT OF LIMITS DUE TO NO LIMITS ARE GIVEN IN THE SRM; REMOVE LWR THRESHOLD WEB BS794-BS847 RBL 22; WL 156; PER SRM 51-40-02-0G-0; INSTALLED NEW ACB LWR THRESHOLD WEB BS 794-BS847; WL 156 PER SRM 51-40-02-G0-0 DWG 146A8340
